I have been to a Holistic Health Practitioner. They are
Is there any that should not be taken with Lipitor?
Lipitor and holistic medicine does not have side effects when taken together
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.
I can understand your concern.
I have reviewed all the holistic medications that you are using.
These medications are very effective in preventing high cholesterol.
There are no evidence-based results that Lipitor has side effects when taken with the holistic medications that you are taking.
So, you can take them while on Lipitor.
Lipitor itself has many side effects such as muscle pain, confusion, unusual tiredness, and dark-coloured urine etc.
In this case, you should consult your doctor about an alternative medication such as Fibrate.
Hope I have answered your query.
Let me know if I can assist you further.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What is the cause of excessive sweating resulting in the feeling of been...
- What can cause itching and welts on the upper abdomen?
- How to treat itching of the skin with small scabs on hands and arms?
- What type of exercises are advisable for a patient with high blood...
- What causes severe pelvic pain after engaging in sexual intercourse?
- Can Simvastatin cause side-effects after being on it for 4 years?
- What do abdominal pain with difficulty urinating indicate?
- Does mold causes heart palpitation and hot flashes?
- Can Ketamine help treat chronic depression in an elderly person?
- How can itchy rashes on the stomach be treated despite using Lotrix lotion?